MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 7 6MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 7 6MM; KNEE TIBIAL INSERT
Model Number 1517-10-706
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).Study: dsj-2016-03.Clinical adverse event received for periprosthetic joint infection, right knee.Event is serious and is considered severe.Event is definitely not related to device and there is a remote possibility it is related to procedure.Date of implantation: (b)(6) 2020.Date of event (onset): (b)(6) 2021.(right knee).Treatment: surgical i&d washout with revision of tibial insert on (b)(6) 2021.Product details: component type: attune revision crs femoral size 7 right cemented; catalog number: 150440207; lot number: j7266u.Component type: attune revision cemented stem 14 mm x 30 mm; catalog number: 151214030; lot number: j8376x.Component type: attune revision tibial base rotating platform size 5 cemented; catalog number: 150660005; lot number: 9572262.Component type: tibial stem - attune revision pressfit stem 10 mm x 60 mm; catalog number: 151310060; lot number: j55j71.Component type: attune revision tibial sleeve porocoat fully coated 37 mm; catalog number: 151111202; lot number: j7205t.Component type: attune revision crs rotating platform insert size 7 6 mm; catalog number: 151710706; lot number: 9334375.Competitor (zimmer) bone cement utilized, 2 batches; component type: palacos r+g 1x40 ; catalog number: 66022663; lot number: 96504853.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d3, d10 (concomitant), h6.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE CRS RP INSRT SZ 7 6MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12099772
Report Number1818910-2021-14144
Device Sequence Number17197290
Product Code NJL
UDI-Device Identifier10603295056126
UDI-Public10603295056126
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1517-10-706
Device Catalogue Number151710706
Device Lot Number9334375
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/11/2021
Supplement Date Received by Manufacturer07/11/2021
02/17/2026
Initial Report FDA Received Date07/01/2021
Supplement Report FDA Received Date07/13/2021
02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CEMENTED STEM 14X30MM.; ATTUNE CEMENTED STEM 14X30MM.; ATTUNE CRS FEMORAL RT SZ 7 CEM.; ATTUNE CRS FEMORAL RT SZ 7 CEM.; ATTUNE CRS RP INSRT SZ 7 6MM.; ATUN TIB SLV M/L 37MM FULL POR.; ATUN TIB SLV M/L 37MM FULL POR.; ATUNE PRESSFIT STR STEM10X60MM.; ATUNE PRESSFIT STR STEM10X60MM.; ATUNE REV RP TIB BASE SZ 5 CEM.; ATUNE REV RP TIB BASE SZ 5 CEM.; COMPETITOR (ZIMMER) BONE CEMENT.; COMPETITOR (ZIMMER) BONE CEMENT.; COMPETITOR (ZIMMER) BONE CEMENT.; COMPETITOR (ZIMMER) BONE CEMENT.; ATTUNE CEMENTED STEM 14X30MM; ATTUNE CRS FEMORAL RT SZ 7 CEM; ATTUNE CRS RP INSRT SZ 7 6MM; ATUN TIB SLV M/L 37MM FULL POR; ATUNE PRESSFIT STR STEM10X60MM; ATUNE REV RP TIB BASE SZ 5 CEM; COMPETITOR (ZIMMER) BONE CEMENT; COMPETITOR (ZIMMER) BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale
Patient Weight84 KG